# SDR CALA2017100203407

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 93,698 hours, 19,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 21DEF EMERGENCY EXIT AFT LIGHT INOPERATIVE.   REPLACED SEAT ROW 21DEF AFT EMERGENCY EXIT LIGHT BULB IAW AMM 33 -21-30.
